Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: sexual side effect mediating ad's jerimycoplo

Posted by theo on January 16, 2004, at 18:47:41

In reply to sexual side effect mediating ad's, posted by jerimycoplo on January 16, 2004, at 2:46:24

I've done a lot of research and asked several doctors because I love Paxil, but I'm male and can't have sex at all because of Paxil. I've tried adding Wellbutrin, Provigil etc. and nothing helps, it's just one of the more potent SSRI's. It really sucks feeling so good in all aspects of life and can't have sex! I've taken other SSRI's that didn't work as good for my anxiety but they also didn't cause me to where I had no drive to even get an erection, and I'm a very sexual person with absolutely no problems. I just started weaning off the Paxil and sticking with the Wellbutrin XL and adding 1mg Xanax XR for anxiety and see what happens.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:301493
URL: http://www.dr-bob.org/babble/20040114/msgs/301809.html